4 doctors weighed in:
I am thinking about start my child on vyvanse (lisdexamfetamine). What should I watch for?
4 doctors weighed in

Dr. Jeff Jackson
Pediatrics
3 doctors agree
In brief: Decreased appetite
Vyvanse (lisdexamfetamine) is a stimulant which can improve focus but may also decrease a child's appetite especially at lunchtime.
It is best to give Vyvanse (lisdexamfetamine) with breakfast. Vyvanse (lisdexamfetamine) can also cause headache and stomach aches after it is started but these side effects tend to wain with time.

In brief: Decreased appetite
Vyvanse (lisdexamfetamine) is a stimulant which can improve focus but may also decrease a child's appetite especially at lunchtime.
It is best to give Vyvanse (lisdexamfetamine) with breakfast. Vyvanse (lisdexamfetamine) can also cause headache and stomach aches after it is started but these side effects tend to wain with time.
Dr. Jeff Jackson
Dr. Jeff Jackson
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors